# SDR 06FDEA03813

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT STA 5-32 -5-123 X= -27.5 HAD SEVERAL PLACES CORRODED.  DAMAGE SEAT TRACK REMOVED AS PER SRM 53-70-00 FIG 1 VOL I. NEW SEAT TRACK , SPLICE HAT AND SPLICE PLATE FABRICATED AS PER SRM 53-70-00 FIG 1 VOL I AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
